# SDR AALA202205234721

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323
- Aircraft serial: 32439
- Aircraft time: 25,962 hours, 3,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 410169
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS BATTERY M33409 FAILS TO HOLD CHARGE. REPLACED BATTERY PACK PER AM 33-51-06-960-803. OPERATIONAL CHECK GOOD.
